Results overview: Found 1 records in 0.02 seconds.
Articles, 1 records found
Articles 1 records found  
1.
22 p, 212.2 KB A choice of Sobolev spaces associated with ultraspherical expansions / Betancor, Jorge J. (Universidad de la Laguna (Tenerife). Departamento de Análisis Matemático) ; Fariña, Juan C. (Universidad de la Laguna (Tenerife). Departamento de Análisis Matemático) ; Rodríguez-Mesa, Lourdes (Universidad de la Laguna (Tenerife). Departamento de Análisis Matemático) ; Testoni, Ricardo (Universidad Nacional del Sur (Argentina). Departamento de Matemática) ; Torrea, José L. (Universidad Autónoma de Madrid. Departamento de Matemáticas)
We discuss two possible definitions for Sobolev spaces associated with ultraspherical expansions. These definitions depend on the notion of higher order derivative. We show that in order to have an isomorphism between Sobolev and potential spaces, the higher order derivatives to be considered are not the iteration of the first order derivatives. [...]
2010 - 10.5565/PUBLMAT_54110_13
Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 221-242  

See also: similar author names
1 Fariña, J. C.
1 Fariña, José
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.